# SDR SWIA201130458

- Difficulty date: September 8, 2011
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 27,325 hours, 23,123 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE CHAFED AT WS 140.  (C-CHECK)  REPAIRED PER REO.
